On -categorical theories of abelian groups

Angus Macintyre

Fundamenta Mathematicae (1971)

  • Volume: 70, Issue: 3, page 253-270
  • ISSN: 0016-2736

How to cite

top

Macintyre, Angus. "On $ω_1$-categorical theories of abelian groups." Fundamenta Mathematicae 70.3 (1971): 253-270. <http://eudml.org/doc/214303>.

@article{Macintyre1971,
author = {Macintyre, Angus},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {253-270},
title = {On $ω_1$-categorical theories of abelian groups},
url = {http://eudml.org/doc/214303},
volume = {70},
year = {1971},
}

TY - JOUR
AU - Macintyre, Angus
TI - On $ω_1$-categorical theories of abelian groups
JO - Fundamenta Mathematicae
PY - 1971
VL - 70
IS - 3
SP - 253
EP - 270
LA - eng
UR - http://eudml.org/doc/214303
ER -

NotesEmbed ?

top

You must be logged in to post comments.